18 Sep 2011
Im not a medical professional, but both have sedation effects, and I would not recommend taking them together without checking with a pharmacist or your doctor first. Promethazine or phenergan, can also enhance the sedative effect of some drugs, and could put you at risk for worse sedation that you need. Please check with the appropriate medical professionals before taking this combination!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 8 Sep 2009
Instead of taking 10ml (2tsp) i have been taking 30ml (2tbs). iam supposed to take 10 ml every 8 hours, but i took 30 ml every 8 hours. Did i cross ...
1 answer • 30 Oct 2009
My son just got home from the hospital and his sister brought him home. I couldn't get the chance to speak to the doctor. And the doctor has ...
1 answer • 6 Dec 2009
... promethazine vc syrup.can someone please tell me what brand generic has the most pleasent tatsting taste? like maybe a grape flavor or peach or ...
2 answers • 17 Dec 2011
1 answer • 7 Jan 2014